| Model Number |
47127 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implants have not been removed from the patient nor has the identifying lot number(s) been provided.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
Event or Problem Description
Post op x-rays taken (b)(6) 2019 found multiple set screws have begun to back out of position.